Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
The concentration behavior of ground state solutions for a critical fractional Schrodinger-Poisson system 期刊论文
MATHEMATISCHE NACHRICHTEN, 2019, 卷号: 292, 期号: 8, 页码: 1837-1868
Authors:  Yang, Zhipeng;  Yu, Yuanyang;  Zhao, Fukun
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
concentration  critical growth  fractional Schrodinger-Poisson system  ground state solution  
Exponential convergence in L-p-Wasserstein distance for diffusion processes without uniformly dissipative drift 期刊论文
MATHEMATISCHE NACHRICHTEN, 2016, 卷号: 289, 期号: 14-15, 页码: 1909-1926
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Exponential convergence  Lp-Wasserstein distance  coupling by reflection  diffusion process  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
partial derivative-energy integral and uniqueness of harmonic maps 期刊论文
MATHEMATISCHE NACHRICHTEN, 2005, 卷号: 278, 期号: 9, 页码: 1086-1096
Authors:  Yao, GW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Main Inequality  harmonic map  partial derivative-energy integral  
Z x Z-graded Lie algebras generated by the Virasoro algebra and sl(2) 期刊论文
MATHEMATISCHE NACHRICHTEN, 2002, 卷号: 246, 页码: 188-201
Authors:  Su, YC;  Zhang, JF;  Zhao, K
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Z x Z-graded Lie algebras  Virasoro algebra  Block algebras  
Steady state solutions of a reaction-diffusion system modeling chemotaxis 期刊论文
MATHEMATISCHE NACHRICHTEN, 2002, 卷号: 233, 页码: 221-236
Authors:  Wang, G;  Wei, J
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
reaction-diffusion system  chemotaxis  steady state  P. S. condition  blow up  
Partly divisible probability measures on locally compact Abelian groups 期刊论文
MATHEMATISCHE NACHRICHTEN, 2000, 卷号: 213, 页码: 5-15
Authors:  Albeverio, S;  Gottschalk, H;  Wu, JL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
locally compact Abelian groups  admissible probability measures  partly divisible probability measures